# SDR DALA2015080104781

- Difficulty date: July 29, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK FLANGE, BS 640, LBL 24.7.  REMOVED DAMAGED SEAT TRACK SECTION . FABRICATED A REPLACEMENT SEAT TRACK SECTION AND FABRICATED CHANNEL IAW SRM 53-00-52, REPAIR 3, OPTION 2, PG 201-206.  INSTALLED THE SEAT TRACK SECTION AND CHANNEL IAW SRM 53-00-52, REPAIR 3, OPTION 2, PG 201-206.
